About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 380657, 6 pages
http://dx.doi.org/10.1155/2013/380657
Research Article

Some Curvature Properties of -Manifolds

Department of Mathematics, Faculty of Arts and Science, Gaziosmanpasa University, 60100 Tokat, Turkey

Received 14 January 2013; Revised 4 March 2013; Accepted 6 March 2013

Academic Editor: Narcisa C. Apreutesei

Copyright © 2013 Mehmet Atçeken. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The object of the present paper is to study -manifolds with vanishing quasi-conformal curvature tensor. -manifolds satisfying Ricci-symmetric condition are also characterized.